Jump to content

IBS then Constipation


Afterbeer45
 Share

Recommended Posts

When I suffer from a bout of diarrhoea, I can get piles and back pain. Since having to take Liraglutide for diabetes constipation has increased which then adds back pain. I also have had bowel surgery for a twisted bowel which I believe was a consequence of IBS.

Is my diabetes medication effecting my bowel movements as it often eases when I stop?


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...